# SDR AT9900206

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Corroded
- Location: Ws 91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE LEFT WING UPPER TOP SIDE BEAVER TAIL CORRODED.  REMOVED CORROSION, CUT OUT AREA AND INSTALLED SEALANT REPAIR IAW DC9 SRM 57-03 FIG 27.
